It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 48 for accutane blurred vision. (0.005 seconds)


Blurred Vision
Feb 27, 2004
... I've been taking Accutane for 7 days and noticed that my vision is getting a little blurrier than normal. ....or maybe I'm just getting really paranoid after reading all the horror stories. But better safe than sorry! ... (2 replies)
... I am experiencing blurred vision while on Roaccutane. I didn't experience it the first time, so I'm a little concerned. ... (12 replies)
... umm i've never heard of this and if this is true the odds are very very slim you'll go blind. (12 replies)

... what...the...heck.... paranoid level is at code level RED right now. :( ! (12 replies)
... side effect of accutane but I've also heard of a small percentage of people going blind from it. ... (12 replies)
... Don't give up because accutane didn't workout for you. There are several other options available to treat severe or moderate acne. ... (2 replies)
... i had blurred vision for a while after accutane also. ... (7 replies)
... c I was getting blurry vision. I quit the beginning of November. Since then I've gotten two headaches and blurred vision again. ... (7 replies)
... products haven't worked well for me so I think this was a last resort for my dr. Yes, my face looked great but it wasn't work the hassle of painful chapped lips, blurred vision at night and constant dry eyes. I swited derms after that and now am much better off with plain old retin a micro. ... (4 replies)
... I have been told to stop Accutane by my Derm due to slight blurred vision and an slightly uncomfortable feeling in my eyes. I was only 4 months in to a 10 month low dose course. ... (2 replies)
... I've been on Accutane for three months for body acne, my face was fine. ... (0 replies)
... ize and how long you've been on Accutane. I weigh about 145 so I guess 80 mg is the norm. for me and girls in that weight range. This is also my 2nd treatment of Accutane so that might play another factor into why i'm on 80 mg...maybe my body can tolerate it more and better since I've been on the medicine before. ... (40 replies)
... I must post this, though...about three nights ago, I had this terrible headache and I had noticed earlier that day that my vision was absolutely terrible! ... (40 replies)
... Do not take Accutane with antibiotics unless you talk to your prescriber. For some antibiotics, you may have to stop taking Accutane until the antibiotic treatment is finished. Use of both drugs together can increase the chances of getting increased pressure in the brain. ... (43 replies)
... i just did a fast search and found it, from these web sites it says it can cause permanent vision problems. I'm really shocked about this because i took accutane a while ago and if i knew about these hidden side effects, i would have thought twice about taking it. I only read the side effects on the label. ... (12 replies)
... Yes I would be paranoid too. Accutane has so many side effects, even if some of the really bad permanent ones only occur in a small percentage.. ... (12 replies)
... Hi prometheus - I actually *have* been taking 400 IU of vit. E daily. Now im getting paranoid about getting pressure in the back of my brain or retina or something. I hate how this drug gets me so paranoid :( And I can only call the derm on Monday too ... .. :( (12 replies)
... sorry. I gave you bad advice. It seems, from the studies I've read now, that the vitamin E lessens side effects like this, probably because it competes with the accutane for space, being as accutane is fat soluble as well. ... (12 replies)
... hey people. for about 4 days now Ive noticed that my vision has been very slightly but noticeably altered- text is a little blurred. Im only on my second week of accutane. This is starting to scare me. I plan on calling my derm or something on Monday. Can someone give me some words of advice?? Does it have to do with dry eyes? (12 replies)
... the oil gland activity. Since excessive oil gland activity is linked to severe acne, Accutane has been touted as the closest thing to an acne cure. However, since excessive oiliness is only one facet to the acne disease, the results are always temporary. ... (6 replies)




Pages: 1 2

All times are GMT -7. The time now is 04:30 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!